# SDR USAA2012052300014

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 63,002 hours, 42,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY ESCAPE PATH LIGHTING AT SEAT 3C LOOSE.  MAINTENANCE RE-SECURED LOW LEVEL LIGHTING LIGHT AT SEAT 3C.  OPS CHECK OK.
